# SDR DL757953603

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 2 PYLON SKIN CRACKED ON OUTBD SIDE, JUST AFT OF NAC STA 107.70.  REPAIRED PER SRM 54-51-01 PG 206 TO 210.
